Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took emergency contraceptive pill. Having hot flashes, increased apetite, sleepiness, tender breasts, abdominal cramps. Pregnant?

hello, I took an emergency contraceptive pill (plan b) on the 16th. I had NO spotting, the only thing I fell is hot flashes, increased appetite , increased sleeping time, tender breasts and a funny feeling in my lower abdomen-it s not painful, maybe light cramps ...? My normal period is supposed to come on the 22nd, today is the 22nd and I had VERY small brown spotting. Am I safe? I can t be preg, right?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

chances of being pregnant are very less as you have too a contraceptive pill and you have also got the spotting on the same date in which you have to get your periods.At starting sometimes only light discharge is see so nothing much to worry about but still you need to have a hpt after 1 week.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor